Theoretical Economics Letters

Vol.1 No.1(2011), Paper ID 5145, 4 pages

DOI:10.4236/tel.2011.11003

 

Decrease of the Penalty Parameter in Differentiable Penalty Function Methods

 

Roohollah Aliakbari Shandiz, Emran Tohidi

 

Faculty of Mathematical Sciences, Sharif University of Technology, Tehran, Iran
Ferdowsi University of Mashhad, Mashhad, Iran

 

Copyright © 2011 Roohollah Aliakbari Shandiz, Emran Tohidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Shandiz, R. and Tohidi, E. (2011) Decrease of the Penalty Parameter in Differentiable Penalty Function Methods. Theoretical Economics Letters, 1, 8-14. doi: 10.4236/tel.2011.11003.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.